MAUDE Adverse Event Report: GYRUS ACMI, INC. DISPOSA-FILTER 10/PKG; SURGICAL SUCTION SYSTEM COLLECTION CONTAINER, SINGLE-USE

GYRUS ACMI, INC. DISPOSA-FILTER 10/PKG; SURGICAL SUCTION SYSTEM COLLECTION CONTAINER, SINGLE-USE
Model Number 54298
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to olympus for evaluation.The investigation is ongoing.A supplemental report will be submitted if any additional information is provided by the user facility.
 
Event or Problem Description
The customer reported to olympus, the disposa-filter 10/pkg had an out of box failure with 1 piece, from a box of 10, was found broken.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This supplemental report is to provide a correction to the initial medwatch report (mdr).The initial mdr was inadvertently submitted as a reportable malfunction as there was no reportable malfunction related to the subject device captured in this complaint.Per the legal manufacturer, this issue of a broken disposa filter is not likely to cause or contribute to death or serious injury if the malfunction were to recur.

Brand Name
DISPOSA-FILTER 10/PKG
Common Device Name
SURGICAL SUCTION SYSTEM COLLECTION CONTAINER, SINGLE-USE
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18592734
Report Number3011050570-2024-00027
Device Sequence Number6810979
Product Code HHK
UDI-Device Identifier00821925037663
UDI-Public00821925037663
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number54298
Device Lot Number2464341
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2024
Supplement Date Received by Manufacturer02/19/2024
Initial Report FDA Received Date01/27/2024
Supplement Report FDA Received Date02/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown